# SDR UALA2012022001010

- Difficulty date: February 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 66,244 hours, 11,991 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HEAT SHIELD NR 2 AND NR 3 CASTINGS WORN AND GAP COVER STRIPS WORN.  HEAT SHIELDS WORN GREATER THAN .005".  NR 1 ENGINE HEAT SHIELDS WORN.  GATORBACK REMOVED.  REPLACING BLAN KETS ON HEAT SHIELDS 1,2,3 AND 4.  REF 1123 AND REF MM. INSTALLED NR 1 ENGINE HEAT SHIELDS SERVICEABLE UNITS.  REPLACED GAP STRIPS,
